# SDR SWAA2013010211021

- Difficulty date: November 15, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C266684
- Condition: Cracked
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON KRUEGER FLAP SKIN LOCATED AT LEVEL LES 213 LEFT WING.  PERFORMED REPAIR ON FIXED LEADING EDGE SKIN AT THE KRUEGER FLAP SEAL DOOR CUTOUT AT LES 213 LEFT WING IAW EA 1-A57-0503 REV 4.
